MathSciNet Relay Station
MathSciNet bibliographic data
MR1115800 82B26
Fröhlich, J.; Zegarliński, B. The phase transition in the discrete Gaussian chain with $1/r^2$ interaction energy. J. Statist. Phys. 63 (1991), no. 3-4, 455–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement